Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 204, NWS Mobile, AL

August 22, 2011Clarke County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 22, 2011, 7:12 PM CDT for Clarke County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2011, 7:12 PM CDT (00:12 UTC)
Expired
Aug 22, 2011, 8:00 PM CDT
In force
48 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Clarke County, AL

The radar

The Mobile radar (KMOB), 120 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WUUS54 KMOB 230012
SVRMOB
ALC025-230100-
/O.NEW.KMOB.SV.W.0204.110823T0012Z-110823T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
712 PM CDT MON AUG 22 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 800 PM CDT

* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF GROVE HILL...OR
  6 MILES NORTHEAST OF WHATLEY...AND MOVING SOUTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHATLEY...            GROVE HILL...

&&

LAT...LON 3173 8755 3144 8765 3152 8788 3178 8768
TIME...MOT...LOC 0011Z 026DEG 13KT 3169 8764

$$
2 follow-up statements
347 
WWUS54 KMOB 230033 RRA
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
733 PM CDT MON AUG 22 2011

ALC025-230100-
/O.CON.KMOB.SV.W.0204.000000T0000Z-110823T0100Z/
CLARKE AL-
733 PM CDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL CLARKE COUNTY...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WHATLEY...OR NEAR
GROVE HILL...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUGGSVILLE AND MANILA

LAT...LON 3169 8773 3164 8759 3144 8765 3152 8788
TIME...MOT...LOC 0033Z 026DEG 13KT 3162 8768

$$
324 
WWUS54 KMOB 230051
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
751 PM CDT MON AUG 22 2011

ALC025-230100-
/O.EXP.KMOB.SV.W.0204.000000T0000Z-110823T0100Z/
CLARKE AL-
751 PM CDT MON AUG 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARKE COUNTY WILL
EXPIRE AT 800 PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE WARNING HAS WEAKENED TO BELOW 
SEVERE LIMITS...THUS THE WARNING WILL BE ALLOWED TO EXPIRE AT 800 PM.

LAT...LON 3169 8773 3164 8759 3144 8765 3152 8788
TIME...MOT...LOC 0050Z 026DEG 13KT 3156 8771

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:30 PM CDT, 42 minutes earlier.

Area forecast discussion, Aug 22, 6:30 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
630 PM CDT MON AUG 22 2011

.AVIATION...(00Z ISSUANCE)GENERALLY VFR CONDITIONS EXPECTED...
OUTSIDE OF CURRENT TSRA ACTIVITY. DRIER AIR IS EXPECTED TO PUSH
TOWARDS THE FA TUESDAY AFTERNOON...BUT AM EXPECTING ANOTHER ROUND OF
TSRA TO FIRE TUESDAY AFTERNOON OVER MOST OF THE AREA TUESDAY
AFTERNOON.

/16

&&

.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...UPPER TROUGH DIGGING
DEEPLY OVER THE EAST COAST IS ORIGINATING FROM A RATHER INTENSE
CLOSED LOW OVER EASTERN QUEBEC. THE EFFECTS ARE MAINLY IN THE MID
ATLANTIC AND NEW ENGLAND STATES BUT IT SUPPORTS A WEAK SURFACE
BOUNDARY TO DRIFT INTO OUR REGION. RAOBS TODAY INDICATE WE COULD
HAVE A FEW STORMS WITH STRONG WINDS TO 40 MPH...FREQUENT LIGHTNING
AND LOCALLY HEAVY RAIN...LINGERING INTO EARLY THIS EVENING.

ON TUESDAY THROUGH WEDNESDAY NIGHT THE COLD FRONT WILL DISSIPATE ON
WEDNESDAY SO WILL MAINTAIN A MAINLY DIURNAL TREND OF AFTERNOON AND
EVENING ISOLATED SHOWERS AND THUNDERSTORMS BOTH DAYS. SURFACE HIGH
OVER THE PIEDMONT WILL RETREAT OVER WESTLANT AS A RIDGE NOSING INTO
THE CAROLINAS. QUASISTATIONARY UPPER RIDGE ALIGNED OVER THE FOUR
CORNERS REGION IN THE SOUTHWEST WILL REMAIN THERE AND FORM A SADDLE
POINT OVER THE PIEDMONT AND ERODE THE WESTLANT RIDGE A LITTLE BIT.
THIS WOULD APPEAR TO BE A GATE FOR HURRICANE IRENE TO PASS THROUGH
OVER THE PIEDMONT...BUT THAT WEAKNESS WILL DRIFT EAST AS THE
WESTERN PART OF THE EASTERN UPPER RIDGE ERODES AWAY. HOT AND VERY
HUMID CONDITIONS WILL PERSIST AS HIGHS CONTINUE TO PUSH ABOUT 3 TO 7
DEGREES ABOVE NORMAL DESPITE THE ADVANCING COLD FRONT.

77/BD

&&

.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES. HOT TEMPERATURES
REMAIN WITH HIGHS IN THE MID 90S INLAND AREAS AND LOWER 90S ALONG
THE COAST. HEAT INDICES WILL CONTINUE TO RANGE FROM 98 AND 105
DEGREES EACH AFTERNOON THROUGH THE REMAINDER OF THE WEEK. LOW
TEMPERATURES EACH NIGHT WILL RANGE FROM 70 TO 75 DEGREES INLAND
AREAS AND 76 TO 80 DEGREES ALONG THE COAST. ISOLATED MAINLY
AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS WILL ALSO
CONTINUE EACH DAY. WE WILL ALSO CONTINUE TO MONITOR THE PROGRESS OF
TROPICAL CYCLONE IRENE. THE LATEST OFFICIAL FORECAST HAS IRENE
MAKING A TURN TOWARD THE NORTHWEST BY MIDWEEK...AND MOVING UP THE
EASTERN FLORIDA COASTLINE THURSDAY NIGHT INTO FRIDAY. WE WILL
CONTINUE TO MONITOR IRENE AND KEEP YOU UPDATED ON ANY CHANGES TO THE
FORECAST TRACK.

&&

.MARINE...HIGH PRESSURE CONTINUES TO WEAKEN OVER THE NORTHERN GULF
OF MEXICO OVER THE NEXT SEVERAL DAYS AS WEAK TROF OF LOW PRESSURE
BECOMES NEARLY STATIONARY NEAR THE COAST THROUGH LATE WEEK. LIGHT
WEST TO NORTHWEST OVERNIGHT FLOW THROUGH WEDNESDAY...WITH LIGHT
SOUTHWESTERLY FLOW IN THE AFTERNOON AND EARLY EVENING HOURS. BY
THURSDAY AND INTO FRIDAY...HURRICANE IRENE IS EXPECTED TO BE MOVING
UP THE EAST COAST OF FLORIDA...AND AS A RESULT A MODERATE WIND FLOW
WILL BECOME MORE EASTERLY ON THURSDAY AND THEN MORE NORTHERLY ON
FRIDAY. BY SATURDAY MODERATE WINDS OVER THE MARINE AREA WILL BECOME
MORE WESTERLY IN THE WAKE OF IRENE AS THE CYCLONE CONTINUES MOVING
NORTH ALONG THE US ATLANTIC COAST. 12/DS

&&

.FIRE...A WEAK FRONT WILL STALL NEAR THE COAST LATE TONIGHT INTO
TUESDAY. LIGHT WESTERLY WINDS AHEAD OF THE FRONT WILL BRING ELEVATED
HUMIDITY THROUGH MONDAY. THE FRONT WILL BRING SOMEWHAT LOWER
HUMIDITY TUESDAY. IT IS SUFFICIENTLY WEAK NOT TO DISRUPT THE
SEABREEZE TOO MUCH...BUT JUST ENOUGH TO LIMIT RAIN COVERAGE TO
ISOLATED THIS WEEK. MIXING HEIGHT WILL BE QUITE DEEP IN THE
DAY...REACHING 9000 FEET IN PLACES. DISPERSION IN THE 60S EXCEPT IN
THE 80S ALONG THE COAST...BUT WITH HUMIDITY IN THE 40S...THIS WILL
NOT MEET FIRE WEATHER HEADLINE CRITERIA. BD/77

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  96  75  96 /  30  05  10  10
PENSACOLA   75  94  77  93 /  30  10  05  10
DESTIN      79  93  79  91 /  30  20  05  20
EVERGREEN   71  96  70  94 /  30  05  10  05
WAYNESBORO  72  96  70  98 /  30  05  05  05
CAMDEN      71  97  69  96 /  20  05  10  05
CRESTVIEW   72  97  70  95 /  30  05  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Aug 22, 5:00 AM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT MON AUG 22 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT MON AUG 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

BEFORE SCATTERED THUNDERSTORMS GET GOING...HEAT INDICES ARE FORECAST
TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON.

FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS BETWEEN 40 AND 50 MPH
POSSIBLE IN ANY STRONG STORMS THIS AFTERNOON. THE RISK FOR SEVERE STORMS IS
LOW...BUT CAN STILL OCCUR ON AN ISOLATED BASIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT INDICES RANGING FROM 100 TO 105 DEGREES POSSIBLE EACH AFTERNOON.

THE RISK OF SEVERE WEATHER REMAINS LOW THROUGH THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE REQUIRED THROUGH SUNDAY.

In the hours before

Special weather statement, Aug 22, 4:41 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
441 PM CDT MON AUG 22 2011

FLZ004-006-222215-
COASTAL OKALOOSA FL-SANTA ROSA FL-
441 PM CDT MON AUG 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 515
PM CDT...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
EAST OF MILTON TO 10 MILES NORTHEAST OF NICEVILLE...AND MOVING SOUTH
AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROEVILLE...           HOLLEY...             EAST MILTON...
  SHALIMAR...           OCEAN CITY...         LAKE LORRAINE...
  FORT WALTON BEACH...  CINCO BAYOU...        NAVARRE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 29 AND 43.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

&&
Special weather statement, Aug 22, 4:55 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
455 PM CDT MON AUG 22 2011

ALZ056-059-222230-
CONECUH AL-ESCAMBIA AL-
455 PM CDT MON AUG 22 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CONECUH AND CENTRAL
ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT...

AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF EVERGREEN...OR NEAR I65 AND
CR 6...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND CR 6...       I65 AND AL 41...      CASTLEBERRY...
  EAST BREWTON...       BREWTON...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 76 AND 90.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Aug 22, 5:45 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
545 PM CDT MON AUG 22 2011

ALZ053-055-059-062-222330-
ESCAMBIA AL-MONROE AL-UPPER BALDWIN AL-CLARKE AL-
545 PM CDT MON AUG 22 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ESCAMBIA...
SOUTHWESTERN MONROE...SOUTHEASTERN CLARKE AND NORTHERN BALDWIN
COUNTIES IN SOUTHWEST ALABAMA...THROUGH 630 PM CDT...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF FRISCO CITY...OR 4 MILES
NORTHEAST OF URIAH...AND MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  URIAH...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&
Special weather statement, Aug 22, 5:53 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CDT MON AUG 22 2011

FLZ002-004-222345-
COASTAL ESCAMBIA FL-SANTA ROSA FL-
553 PM CDT MON AUG 22 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA AND
SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 645 PM
CDT...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF BAGDAD...OR NEAR DICKERSON
CITY...AND MOVING SOUTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAWN BEACH...     TIGER POINT...        MIDWAY...
  GARCON POINT...       DICKERSON CITY...     AVALON...
  ORIOLE BEACH...       GULF BREEZE...        BAGDAD...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 16 AND 27.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&
Local storm report, Aug 22, 6:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
604 PM CDT MON AUG 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND GST     2 NE GREENVILLE         31.85N 86.60W
08/22/2011  M59.00 MPH       BUTLER             AL   ASOS

            GREENVILLE KPRN-ASOS MEASURED A 59 MPH WIND GUST.

0539 PM     TSTM WND DMG     GREENVILLE              31.83N 86.63W
08/22/2011                   BUTLER             AL   LAW ENFORCEMENT

            BUTLER COUNTY 911 REPORTED SEVERAL TREES AND POWERLINES
            DOWN.

&&

KC
Special weather statement, Aug 22, 6:13 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
613 PM CDT MON AUG 22 2011

ALZ062-064-230000-
UPPER BALDWIN AL-LOWER BALDWIN AL-
613 PM CDT MON AUG 22 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 700 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF ROBERTSDALE...OR 11 MILES WEST
OF CANTONMENT...AND MOVING NORTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...          BAY MINETTE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 43 AND 62.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:25 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe, Wilcox36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.